# SDR SIMA200224014

- Difficulty date: August 21, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE FORWARD DIGITAL IN THE GALLEY WAS FOUND TO BE CORRODED.  CUT OUT DAMAGED PORTION OF THE DIGITAL.  FABRICATED TWO DOUBLER, ONE SHIM.  REPAIR DONE IAW EMB 145 SRM (145/1142, REV 18) SRM 53-21-10, AND STANDARD SRM PRACTICES.  (M)
